Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from hypogonadism. Prescribed TRT medication. Should I have an Implant?

Hello, I have been suffering from hypogonadism for a long time. Urologists have prescribed mostly TRT medicines ( Androgel , Depo, Testim along with popular ED medicines). Over time, I have suffered trophy and nobody seems able to give me an answer as to why or been able to cure the problem. I m in my early 50 s and am single and frustrated. I don t want to use things like MUSE or suffer through an implant. Please help me figure out another option.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
welcome to HCM
There is definitely solution for you
If TRT is not effective for you than another option is intrapenile injection therapy if if that doesnt work than there is a device called vaccum pump that will definitely help u
Offcousre last option is penile implant.
bye take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor